# SDR FDEA200905091594

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,487 hours, 21,872 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B217AAM6
- Part serial: 320
- Condition: Malfunctioned
- Location: Ats
- Part time: 485 hours, 308 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT ABOUT 75 KNOTS ATS LEVER TRIPPED OFF DISPLAYED ECAM MESSAGE.  REJECTED TAKEOFF COMPLIED WITH QRH AND ECAM.  ATS LEVER WOULD NOT RESET.  COMPLIED WITH MEL AND DEPARTED WITH ATS LEVER OFF.  REMOVED AND REPLACED THE TCC PER MM 22-36-34-4  AFS TEST AND LAND TEST PASSED.
